# SDR MASA98043

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120183
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FO2A250V1A
- Condition: Failed
- Location: Cabin
- Component: MS265721
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT/GNV - FLT 5593 - PILOT REPORTED BOTH AFT EXTERIOR EMERGENCY LIGHTS FAILED TO ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE FUSE.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
